... team have taken her off it and are monitoring her over the next few weeks,is there any danger of taking it off her or would it have been better just to reduce the dosage.she has been off it for 2 days now and I've noticed a change in that she's talking more and is more awake,what are your views on this matter.regards Mrs Anne Millington
No responses have yet been posted. Add your response to this question.
- Rivastigmine Information for Consumers
- Rivastigmine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rivastigmine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2012 • 1 answer
Posted 4 Oct 2015 • 3 answers
Posted 10 Feb 2016 • 1 answer
Lariam - I have recently been treated for severe depression anxiety and other mental health problems
Posted 9 Aug 2017 • 1 answer
Posted 25 Dec 2017 • 0 answers